MathSciNet Relay Station
MathSciNet bibliographic data
MR902579 (88j:53050) 53C30 (32M10)
Nomizu, Katsumi; Pinkall, Ulrich On a certain class of homogeneous projectively flat manifolds. Tohoku Math. J. (2) 39 (1987), no. 3, 407–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement